Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Application of the Improved Kudryashov Method to Solve the Fractional Nonlinear Partial Differential Equations"
written by Md. Abdus Salam, Umme Habiba,
published by Journal of Applied Mathematics and Physics, Vol.7 No.4, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top